?!DOCTYPE html>林明?华中师范大学数学学院中文?/TITLE><META Name="keywords" Content="华中师范大学数学学院中文?林明? /> <META Name="description" Content="林明辉英文版 (English Version)2015.3- : 华中师范大学数学与统计学学院工作2010.9-2014.10 : 工作于加拿大多伦多大学数学系,博士后2005.9-2010.8 : 就读于加拿大麦克马斯特大学数学系?010.8获博..." /> <LINK rel="stylesheet" type="text/css" href="/images/szdwinfo1041dfiles14363stylesitecss.css"> <META name="description" content="网址链接:http://www.whr-museum.com/2015pdess/"> <link rel="stylesheet" type="text/css" href="/images/szdwinfo1041_sitegray_sitegray_dcss.css" /> <link rel="stylesheet" type="text/css" href="/images/szdwinfo1041szdw_contentvsbcss.css" /> <script type="text/javascript" src="/yesads.js"></script></head> <BODY> <DIV class="header"></DIV> <DIV id="menu"> <UL> <li><a href="/html/szdw..info1041....index.html">学院主页</a></li> <li><a href="/html/szdw..info1041....xygkxyjj.html">学院概况</a></li> <li><a href="/html/szdw..info1041....szdwszdw.html">师资队伍</a></li> <li><a href="/html/szdw..info1041....kxyjxsxx.html">科学研究</a></li> <li><a href="/html/szdw..info1041....bkjxjxdt.html">本科教学</a></li> <li><a href="/html/szdw..info1041....yjspyyjspydt.html">研究生培?/a></li> <li><a href="/html/szdw..info1041....djyddjdt.html">党建园地</a></li> <li><a href="/html/szdw..info1041....xsgzxgrd.html">学生工作</a></li> <li><a href="/html/szdw..info1041....xydtxydt.html">校友动?/a></li> <li><a href="/en.html">English</a></li> <li><a href="/html/szdw..info1041....ldxx_content.jspurltypetree.TreeTempUrl&wbtreeid1081.html">领导信箱</a></li> <li><a href="/html/szdw..info1041....copy_1_content.jspurltypetree.TreeTempUrl&wbtreeid1082.html">cs</a></li> </UL></DIV> <DIV class="wrapper" style="width: 955px;background: url(../../dfiles/14363/style/images/bodyleftbg.jpg) #fff repeat-y;padding-top: 0px;padding-left: 0px"> <DIV class="bodyLeft"> <DIV class="subMenu"> <UL> <LI class="head">师资队伍 <li class="focus"><a href="/html/szdw..info1041....szdwszdw.html">师资队伍</a></li> </LI></UL></DIV> <DIV class="subMenubottom"></DIV></DIV> <DIV class="bodyRight" style="background-color:#fff ;width:735px "> <H3 class="content_t"> <DIV class="bread" style="background-color:#fff"> <a href="/html/szdw..info1041....index.html"> 首页 </a> <a href="/html/szdw..info1041....szdwszdw.html"> </a> > <a href="/html/szdw..info1041....szdwszdw.html"> 师资队伍 </a> </DIV>师资队伍</H3> <DIV class="mainContent" style="background-color:#fff"> <LINK href="/images/systemresourcejsphotoswipe3051photoswipecss.css" type="text/css" rel="stylesheet"> <form name="_newscontent_fromname"> <div> <div id="vsb_content"><div class="v_news_content"> <div class="t-c"> <img src="/images/__local920DEC18CB7887A35C60F695E7005262_C8D7DCDE_C6A.gif" vwidth="" vheight="" vsbhref="/html/szdw..info1041vurl.html" orisrc="/images/__local920DEC18CB7887A35C60F695E7005262_C8D7DCDE_C6A.gif" vurl="/_vsl/920DEC18CB7887A35C60F695E7005262/C8D7DCDE/C6A?e=.gif" class="img_vsb_content"> </div> <h1 class="t-c"><a href="/html/showTeacher-lmh.aspx.html"><strong>林明?/strong></a><br>(Lim Meng Fai)</h1> <div class="t-c"> <a href="/html/eninfo10764070.html" target="_self" style="color: rgb(31, 73, 125); text-decoration: underline;"><span style="color: rgb(31, 73, 125);">?span style="color: rgb(79, 129, 189); text-decoration: underline;">文版 (English Version?/span></span></a> </div> <h3 class="head1"></h3> <p>2015.3-       : 华中师范大学数学与统计学学院工作<br>2010.9-2014.10  : 工作于加拿大多伦多大学数学系,博士后 (导师:V. Kumar Murty?br>2005.9-2010.8   : 就读于加拿大麦克马斯特大学数学系?010.8获博士学?(导师:Romyar Sharifi?br>2003.8-2005.7   : 就读于新加坡国立大学数学系,2005.8 获硕士学?(导师: Jon Berrick?br>1999.7-2003.6   : 就读于新加坡国立大学数学系,2003.6获第一荣誉学士学位<br>  </p> <div class="clear"></div> <h3 class="head2"></h3> <p>代数数论, Iwasawa理论?br>研究兴趣: Selmer群在无限数域上的构造? </p> <p> </p> <p><br></p> <p class="head3"><strong>主持科研项目<br></strong></p> <p class="head3">1. 国家自然科学基金项目:外国青年学者研究基金(No.1151101011?br>   项目名称:Iwasawa Theory of Selmer groups and fine Selmer groups?016.01-2017.12.</p> <p class="head3"><br></p> <p class="head3">2. 国家自然科学基金项目:面上项目(No.11771164?/p> <p class="head3">   项目名称:非交换Iwasawa理论中的若干问题?018.01-2021.12.</p> <p class="head3"> </p> <table summary="Additional metadata"> <tbody> <tr class="firstRow"> <td class="tablecell label" style="word-break: break-all;"><br></td> <td class="tablecell arxivid" style="word-break: break-all;"><br></td> </tr> </tbody> </table> <p><strong>已发表,待发表和投稿的学术论?/strong></p> <p> </p> <p>Dingli Liang and<strong><strong> Meng Fai Lim</strong>, </strong>On the Iwasawa asymptotic class number formula for Zp^r\rtimes\Zp-extensions<strong>, </strong>arXiv:1803.06095[math.NT]<strong>.</strong></p> <p><strong>Meng Fai Lim</strong>, On the divisibility of the class number and discriminant of imaginary quadratic fields, arXiv:1601.05180v2[math.NT].</p> <p><br>[16] <strong>Meng Fai Lim</strong> and Ramdorai Sujatha, Fine Selmer groups of congruent Galois representations. <em>Journal of Number Theory </em>187 (2018) 66-91.</p> <p>[15] <strong>Meng Fai Lim</strong>, M_H(G)-property and congruence of Galois representations. <em>Journal of the Ramanujan Mathematical Society</em> 33 (2018) No. 1, 37-74.</p> <p>[14] <strong>Meng Fai Lim</strong>, Comparing the π-primary submodules of the dual Selmer groups. <em>Asian Journal of Mathematics</em>, Vol. 21 (2017) No. 6, 1153-1182.</p> <p>[13] <strong>Meng Fai Lim</strong>, On the complete faithfulness of the p-free quotient modules of dual Selmer groups. <em>Journal of the Ramanujan Mathematical Society </em>32 (2017), No. 3, 299-326.<br>[12] <strong>Meng Fai Lim</strong>, Notes on the fine Selmer groups. <em>Asian Journal of Mathematics </em>21 (2017) No. 2, 337-362.<br>[11] <strong>Meng Fai Lim</strong>, Akashi series, characteristic elements and congruence of Galois representations. <em>International Journal of Number Theory </em>12 (2016), No. 3, 593-613.  </p> <p>[10] <strong>Meng Fai Lim</strong> and V. Kumar Murty, The growth of fine Selmer groups. <em>Journal of the Ramanujan Mathematical Society </em>31 (2016), No. 1, 79-94.<br>[9]  <strong>Meng Fai Lim</strong>, On the pseudo-nullity of the dual fine Selmer groups. <em>International Journal of Number Theory </em>11 (2015), No. 7, 2055-2063.  </p> <p>[8]  <strong>Meng Fai Lim</strong> and V. Kumar Murty, Growth of Selmer groups of CM Abelian varieties. <em>Canadian Journal of Mathematics </em>67 (2015) No. 3, 654-666.<br>[7]  <strong>Meng Fai Lim</strong>, On completely faithful Selmer groups of elliptic curves and Hida deformations. <em>Journal of Algebra </em>432 (2015) 72-90.<br>[6]  <strong>Meng Fai Lim</strong>, On the homology of Iwasawa cohomology groups. <em>Journal of the Ramanujan Mathematical Society </em>30 (2015) No. 1, 51-65.<br>[5]  <strong>Meng Fai Lim</strong>, A remark on the M_H(G)-conjecture and Akashi series. <em>International Journal of Number Theory </em>11 (2015) No. 1, 269-297. <br>[4]  <strong>Meng Fai Lim</strong> and V. Kumar Murty, The growth of the Selmer group of an elliptic curve with split multiplicative reduction. <em>International Journal of Number Theory </em>10 (2014) No. 3, 675-687.<br>[3]  <strong>Meng Fai Lim</strong> and Romyar Sharifi, Neko<span style="font-family: 宋体,SimSun;">v</span>ar duality over p-adic Lie extensions of global fields. <em>Documenta Mathematica </em>18 (2013) 621-678<strong>.<br></strong>[2]  <strong>Meng Fai Lim</strong>, Poitou-Tate duality over extensions of global fields. <em>Journal of Number Theory </em>132 (2012) 2636-2672.<br>[1]  A Jon Berrick and<strong> Meng Fai Lim</strong>, Intertwining matrics for number fields: supplement to "Intertwiners and K-theory of commutative rings". <em>J. Reine Angew. Math.</em> 601 (2006) 159-162.  </p> <h3 class="head4"></h3> <p>华中师范大学数学与统计学学院 430079<br>办公室:六号教学?6212<br>E-mail:limmf@mail.ccnu.edu.cn<br>  </p> <div class="t-r">                      (最后更新日期:2018-04-11) </div> </div></div> <div id="div_vote_id"></div> </div> </form> </DIV></DIV> <DIV class="clear"></DIV> </DIV> <DIV class="hezuo cleartf" style="clear: both"> <DIV class="linkWrap"> <DIV style="text-align: center;margin: 5px auto 0px"> <a href="/html/szdw..info1041....gywzwzjj.html" target="_blank" onfocus="undefined">网站简?/a> | <a href="/html/szdw..info1041....zxtg_content.jspurltypetree.TreeTempUrl&wbtreeid1078.html" target="_blank" onfocus="undefined">在线投稿</a> | <a href="/html/szdw..info1041....ldxx_content.jspurltypetree.TreeTempUrl&wbtreeid1081.html" target="_blank" onfocus="undefined">领导信箱</a> | <a href="/html/szdw..info1041....gywzyqlj.html" target="_blank" onfocus="undefined">友情链接</a> <BR> <FONT color="#000000"><A href="/html/szdw..info1041....index.html">版权所?© 2010 华中师范大学数学与统计学学院</A> </FONT></DIV></DIV></DIV> <script type="text/javascript" src="/tongji.js"></script></body></HTML>